# SDR UALA2013061404131

- Difficulty date: June 13, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 48,564 hours, 12,312 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 284
- Condition: Inoperative
- Location: Lt Eicas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EICAS COMPUTER INOPERATIVE.   REPLACED LT EICAS COMPUTER, UPLOADED SOFTWARE AND OPS CHECKED OK.
